# SDR R61A201510020867

- Difficulty date: October 2, 2015
- Submitted: November 21, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 85329603103
- Condition: Corroded
- Location: Cargo Door
- Part time: 13,580 hours, 13,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE BOTTOM OF THE FORWARD BAGGAGE DOOR CUTOUT TO CHANNEL, PN: 85329604-001 AND EDGE PANEL, PN: 85329603-103.  MAINTENANCE R & R THE CHANNEL, PN: 85329604-001 AND EDGE PANEL, PN: 85329603-103 AT THE BOTTOM OF THE FORWARD BAGGAGE DOOR CUTOUT IAW SRM 51-40-07, 51-42-90, 51-42-75, 51-23-00, 51-42-45 & 51-42-05.
